MAUDE Adverse Event Report: TERRAGENE S.A. BIOTRACE; AUTO-READER INCUBATOR

TERRAGENE S.A. BIOTRACE; AUTO-READER INCUBATOR
Model Number BIOTRACE AUTO READ PRO BIOLOGICAL INDICATOR READER
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device-related deaths or serious injuries were informed.The historical record of the device was checked and no deviations were found.Terragene requested the auto-reader to the final user for a thorough inspection to determine the cause of malfunction.A follow-up will be made after terragene receives the device.
 
Event or Problem Description
The customer reports that their reader could not reach the temperature selected.Additionally, the auto-reader gave out false positive and false negative results.The customer also notes that the temperature unit is being misrepresented, showing celsius instead of fahrenheit and vice versa.There was no report of infection, injury or harm to patients or procedure delay.

Brand Name
BIOTRACE
Common Device Name
AUTO-READER INCUBATOR
Manufacturer (Section D)
TERRAGENE S.A.
ruta nacional no. 9 km 280
parque industrial micropi
alvear, santa fe 2130
AR  2130
Manufacturer (Section G)
TERRAGENE S.A.
ruta nacional no. 9 km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
Manufacturer Contact
hernando carrizo
ruta nacional no. 9 km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
MDR Report Key22119854
Report Number3013145340-2025-00001
Device Sequence Number19896415
Product Code FRC
UDI-Device Identifier07798375772471
UDI-Public(01)07798375772471(10)734002424
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K191021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIOTRACE AUTO READ PRO BIOLOGICAL INDICATOR READER
Device Catalogue Number73400
Device Lot Number2424
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Initial Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown